I have noticed that I now go more frequently to the toilet than I used to and also after I have done one I have noticed that I continue to leak small amounts of matter but not lots and it goes away after 10-24 hours. I have to keep wiping it off until it stops.
It cannot possibly be incontinence as it is not there all the time only after going.
I had this start after having antibiotics and also along with my bladder problem (got chronic urinary retention).
P.S: I also have a degenerative spine - my discs in my lumbar area and some above are gradually crumbling and have not been offered any treatment for this spine problem as apparently there is none according to doctors and surgeons.
I am 21 years of age. Consultant radiologists said I was very young to have a degenerative spine.
I would very much appreciate any help you can offer on this as I am a little concerned.
Sounds possible the antibiotics could be causing your bowel movements to change? You're best bet would be to contact your doctor and ask him is this could be a side effect or have him further investigate it. It is however normal for people to be "unclean" down their shortly after a bowel movement, especially if stools are a more watery consistency.
Do a search on cauda equina syndrome. This is caused by compression of the nerve roots in the lower back and needs urgent attention. I do hope the symptoms don't fit, but if they do have it checked now. Goodluck.